# SDR C2XA04TY158

- Difficulty date: August 22, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 15,597 hours, 13,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION, THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED.  MX REMOVED AND REPLACED THE CENTER OMEGA BEAM IAW THE EMB SRM.  ACFT PENDING RELEASE UPON COMPLETION OF 4C INSPECTION.
